# SDR MASA2019070211931

- Difficulty date: July 2, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 26,050 hours, 29,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 19 OVHD EMERG EXIT SIGN 1 BULB INOP.  PLACED ON MEL.
